# SDR ASAA2018060634926

- Difficulty date: May 30, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 29,273 hours, 8,527 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Balance Weight
- Part number: 173A51031
- Condition: Corroded
- Location: Lt Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED LEFT RUDDER CENTER HINGE BALANCE WEIGHT.  ACFT GROUNDED.   EVALUATED CORROSION AND FOUND BEYOND ALLOWABLE LIMITS IAW SRM 55-40-02-1A-3.   REMOVED AND REPLACED THE BALANCE WEIGHT IAW AMM 51-21-99.
